# SDR FDEA202305190910

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 14,817 hours, 6,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T2201410G
- Part serial: 000204
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING INBOARD FLAP LOWER SURFACE HAS CHAFFING WEAR MARKS ON EACH SIDE OF #6 FLAP FAIRING REPAIRED RIGHT WING INBOARD FLAP LOWER SKIN IAW B767 SRM 57-53-01-2R AND 51-70-03-0G.
